# SDR XNA01011A

- Difficulty date: June 8, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 30,242 hours, 15,206 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK, LT&RT AIL INDICATORS SHOWED LESS THAN FULL THROW.  MEASURED LT & RT LS & AS AILERONS FOR PROPER DEFLECTION UP AND DOWN.  CHECKED NORMAL IAW A300 MM 27-11-00.  REMOVED BIRD NESTS FROM LT AND RT LS AILERON ACCESS PANEL.  REMOVED AND REPLACED CONTROL SURFACE INDICATOR.  OPS CHECK NORMAL IAW A300 MM 27-15-00.
